Norikazu Saito
Norikazu Saito
Professor, The University of Tokyo
確認したメール アドレス: ms.u-tokyo.ac.jp - ホームページ
タイトル引用先
On the Stokes equation with the leak and slip boundary conditions of friction type: regularity of solutions
N Saito
Publications of the Research Institute for Mathematical Sciences 40 (2), 345-383, 2004
882004
Operator theory and numerical methods
H Fujita, N Saito, T Suzuki
Elsevier, 2001
832001
Conservative upwind finite-element method for a simplified Keller–Segel system modelling chemotaxis
N Saito
IMA journal of numerical analysis 27 (2), 332-365, 2007
752007
Notes on finite difference schemes to a parabolic-elliptic system modelling chemotaxis
N Saito, T Suzuki
Applied mathematics and computation 171 (1), 72-90, 2005
372005
Regularity of solutions to the Stokes equations under a certain nonlinear boundary condition
N Saito, H Fujita
332000
Error analysis of a conservative finite-element approximation for the Keller-Segel system of chemotaxis
N Saito
Commun. Pure Appl. Anal 11 (1), 339-364, 2012
312012
Navier-Stokes equations: theory and numerical methods
R Salvi
CRC Press, 1998
251998
On the convergence of finite element solutions to the interface problem for the Stokes system
K Ohmori, N Saito
Journal of computational and applied mathematics 198 (1), 116-128, 2007
222007
Mathematical models of tumour angiogenesis and simulations (Theory of Bio-Mathematics and Its Applications)
A Kubo, N SAITO, T SUZUKI, H HOSHINO
京都大学数理解析研究所, 2006
222006
Discrete maximal regularity and the finite element method for parabolic equations
T Kemmochi, N Saito
Numerische Mathematik 138 (4), 905-937, 2018
152018
Conservative numerical schemes for the Keller-Segel system and numerical results (Mathematical analysis on the self-organization and self-similarity)
N Saito
京都大学数理解析研究所, 2009
132009
Flux-free finite element method with Lagrange multipliers for two-fluid flows
K Ohmori, N Saito
Journal of Scientific Computing 32 (2), 147-173, 2007
132007
Analysis of the fictitious domain method with penalty for elliptic problems
G Zhou, N Saito
Japan journal of industrial and applied mathematics 31 (1), 57-85, 2014
122014
7-Remarks on Traces of H1-functions Defined in a Domain with Corners
N Saito, H Fujita
Journal of Mathematical Sciences-University of Tokyo 7 (2), 325, 2000
112000
A holomorphic semigroup approach to the lumped mass finite element method
N Saito
Journal of computational and applied mathematics 169 (1), 71-85, 2004
102004
Blow-up of finite-difference solutions to nonlinear wave equations
N Saito, T Sasaki
J. Math. Sci. Univ. Tokyo 23 (1), 349-380, 2016
92016
Finite volume methods for a Keller–Segel system: discrete energy, error estimates and numerical blow-up analysis
G Zhou, N Saito
Numerische Mathematik 135 (1), 265-311, 2017
82017
An interpretation of the Scharfetter-Gummel finite difference scheme
N Saito
Proceedings of the Japan Academy, Series A, Mathematical Sciences 82 (10 …, 2007
82007
Finite element approximation for degenerate parabolic equations. An application of nonlinear semigroup theory
A Mizutani, N Saito, T Suzuki
ESAIM: Mathematical Modelling and Numerical Analysis 39 (4), 755-780, 2005
82005
Remarks on the rational approximation of holomorphic semigroups with nonuniform partitions
N Saito
Japan journal of industrial and applied mathematics 21 (3), 323, 2004
82004
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20